# SDR AALA20040266

- Difficulty date: February 22, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - OVERHEAD EMERGENCY LIGHTS AT AFT GALLEY SERVICE AREA INOPERATIVE.  RESEATED BATTERY AT POSITION B5-107 FOR OVERHEAD EMERGENCY LIGHTS AT AFT GALLEY SERVICE AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
